# SDR 2024FA0000308

- Difficulty date: April 12, 2024
- Submitted: April 12, 2024
- Operation: General aviation
- Aircraft: N407WH
- Make and model: Bell 407
- Aircraft serial: 53503
- Aircraft time: 18,644 hours, 20,840 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN ENGINE PAN LONGERON AND STRAP AT STA 192 AND CRACK IN AFT BULKHEAD.
